# SDR SWAA960946

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BULKHEAD CRACKED AT BS 178, WL 234, RBL 11 AND 13 FROM FASTENER HOLE.  REPAIRED PER BOEING SRM.
